# SDR AALA202205232080

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 60,506 hours, 25,161 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L1 DOOR IS DIFFICULT TO OPEN AND CLOSE IN FLIGHT. SECURED SCREW IN THRESHOLD.
